# SDR SWIA200515888

- Difficulty date: November 18, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 6,250 hours, 5,445 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 1086
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 4,719 hours, 4,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION ILLUMINATED IN FLIGHT.  REPLACED STALL PROTECTION COMPUTER IAW CRJ MM 29-35-01.  OPERATIONAL CHECK GOOD.
